NovoLog Mix 70/30 Overdose
If you do not eat after taking NovoLog Mix 70/30 (insulin aspart protamine/insulin aspart), overdose symptoms could occur. An overdose may also occur if you misjudge how much insulin you need. A NovoLog Mix 70/30 overdose can cause low blood sugar levels, which can be very dangerous. Symptoms of low blood sugar may include dizziness, confusion, blurry vision, and seizures.
NovoLog Mix 70/30 Overdose: An Introduction
NovoLog® Mix 70/30 (insulin aspart protamine/insulin aspart) is a mixed form of insulin that contains a rapid-acting insulin in combination with an intermediate-acting insulin. As with any medication, it is possible to take too much of this drug. As with all insulins, overdose with NovoLog Mix 70/30 can be life-threatening. The specific effects of a NovoLog Mix 70/30 overdose may vary, depending on a number of factors, including the dosage, dietary or exercise changes, and whether the drug was taken with any other medications or substances.
Symptoms of a NovoLog Mix 70/30 Overdose
An overdose of NovoLog Mix 70/30 can be caused by several factors, including misjudging how much insulin is needed. Also, not eating after taking a dose of NovoLog Mix 70/30 may result in an overdose. A NovoLog Mix 70/30 overdose can cause low blood sugar levels (hypoglycemia), which can be quite dangerous. Some of the early symptoms of low blood sugar include:
- Cold sweats
- Extreme hunger
- Blurry vision.
More severe symptoms include:
- Difficulty speaking
- Loss of consciousness
- Changes in behavior, such as irritability
- Loss of coordination
- Loss of life.
You may find that you have your own unique set of low blood sugar symptoms. Any time you suspect you have low blood sugar levels, make sure to take immediate action. Also, it is a good idea to let others around you know how to spot your particular signs of low blood sugar (and how to react), since you may be too confused (due to low blood sugar) to recognize the signs and respond adequately.